# SDR MWEA95274

- Difficulty date: August 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 59114111
- Condition: Dented
- Location: Fs 256
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE OF FUSELAGE, STATION 256 AT LONGERON SKIN 25 IS SHARPLY DENTED 1.5 INCH LONG.  INSTALLED REPAIR IAW SRM 53-04 FIG 38 SHEET 21.
